Nauesous ? due to HU or heat

Hi im feeling very nauseous today , seems longer im on HU i feel more lethargic and do get this nauseous on odd occasions .. i try to drink 2 ltr of water pluss tea during day and pass urine some days more than others, i changed from asprin to clopidrell last week ,and wonder if i would get side effects from it ? been on daily Hu for 8 month now .. not a long time compared to most on here i know , but heam did say i will become sensitive to it longer im taking it i have ET jak 2 + regards Holly

4 Replies

oldestnewest
  • Hi Holly , I do wonder sometimes if it is the amount of water we are told to drink that fills us up so much I find that's when nausea sets in with me, I am also on Clopidigrel with no obvious effects. Just a thought. June.

  • Sorry to jump in here Holly, but I had the same thought the other day June!

    I felt absolutely nauseous to the point I couldn't drink anymore water and have felt it a few times just lately.

    I'm on Aspirin and Venesections and do feel worse as another Venesection is due, but think there could be something in the water theory!

    Jacqui

  • Hi ladies thank you , i was wondering the same re the water, but would it be noticable in amout of urine we are passing , minej isnt much Am but later in day and at night June does clopidrell work as well as the asprin .. regards Holly

  • Hello all, In reply to the water + Clopidirel, I really can't drink as much water as recommended and I don't find not filling up to the gills bothers me that much, I do have my regular tea and morning coffee and yes I do take the clopidigrel, but I don't think I have ever had any harsh reactions from it. I have not been prescribed aspirin as it irritates my stomach too much., hope your all well at the present. Have a good weekend everyone. x

You may also like...